Boccardo, LucioLeonori, TommasoOrsina, LuigiPetitta, Francesco2024-11-222024-11-222011-08Boccardo, L., Leonori, T., Orsina, L., Petitta, F. Quasilinear elliptic equations with singular quadratic growth terms (2011) Communications in Contemporary Mathematics, 13 (4), pp. 607-642. https://doi.org/10.1142/S02191997110043000219-1997; eISSN: 1793-6683https://doi.org/10.1142/S0219199711004300https://hdl.handle.net/20.500.14468/24472In this paper, we deal with positive solutions for singular quasilinear problems whose model is {u=0-Δu + |∇u| 2/(1-u)γ = g in Ω on ∂Ω, where Ω is a bounded open set of ℝN, g ≥ 0 is a function in some Lebesgue space, and γ > 0. We prove both existence and nonexistence of solutions depending on the value of γ and on the size of g.eninfo:eu-repo/semantics/openAccess12 MatemáticasQuasilinear elliptic equations with singular quadratic growth termsartículomeasure datanatural growth conditionNonlinear elliptic equationsvertical asymptote